# SDR SWIA202161091

- Difficulty date: July 26, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE DENTS ON EXTERNAL FUSELAGE SKIN BETWEEN FS 1031.00 Â€“ 1051.00, STGR 26R Â€“ 21R     (C-CHECK RO 9/21/2021)    REPAIRED MULTIPLE DENTS ON EXTERNAL FUSELAGE SKIN BETWEEN FS 1031.00 Â€“ 1051.00, STGR 26R Â€“ 21R REF CRJ-700 SRM 51-26-01-001-001-A01,REO 670-51-00-085 REV -A DATED:2017-08-23 AND REO 670-53-61-1946 REV -- DATED:2021-09-10. PRESSURE LEAK CHECK GOOD NO LEAK NOTED AT THIS TIME.COMPLIED WITH 51-900-1002-SKY.
